# SDR R61A201906287655

- Difficulty date: June 17, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE SHEAR CLIP AT FR87 BETWEEN STRG 27R-28R. MAINTENANCE REMOVED AND REPLACED THE SHEAR CLIP AT FR87 BETWEEN STRG 27R-28R IAW EMB SRM 51-41-01 & 51-41-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
